MAUDE Adverse Event Report: GETINGE DISINFECTION AB AQUADIS 56; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB AQUADIS 56; DISINFECTOR, MEDICAL DEVICES
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On (b)(6) 2024 getinge received the information about the event which was related to the loading trolley.The loading trolley involved in the adverse event worked with two aquadis 56 washer disinfectors.As it was stated the wheel has come loose and the employee had to hold the load when it came out of the washer disinfector because it fell on operator.There was no serious injury reported, however we decided to report the issue based on a potential as load falling off the trolley could bring a hazardous situation for the operator and lead to a serious injury if the situation was to reoccur.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 10th june, 2024 getinge received the information about the event which was related to the loading trolley.As it was stated an employee experienced an incident where caster came loose from the cart.The employee had to support the load when it fell from the washer.The most probably root cause is lack of tightening and loctite 222 (low-strength thread locker that allows the adjustment of screws including countersunk head screws and set screws) on the screw, as specified on the assembly drawing, during assembly work at the supplier.The supplier has been informed about the manufacturer¿s investigations findings.When the event occurred, the trolley was directly involved and not meet its specification.The aquadis 56 washer disinfector was directly involved in the event and meet its specification.Upon the event occurrence the device was not being used for patient treatment.We decided to report the issue based on a potential as a similar event could contributed to the injury if reoccurs.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however getinge will continue to monitor the customer experiences with the device for any future information.

Brand Name
AQUADIS 56
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
maria elovsson
ljungadalsgatan 11
vaxjo 
MDR Report Key19699388
Report Number9616031-2024-00026
Device Sequence Number15367488
Product Code MEC
UDI-Device Identifier07340153710344
UDI-Public(01)07340153710344
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown